# SDR CALA2015072400595

- Difficulty date: July 22, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 57,592 hours, 19,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1703613
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 23 ABC EMER FLOOR PROXIMITY LIGHT WILL NOT ILLUMINATE.  R & R BURNED OUT LIGHT BULBS ON ROW 23 ABC EEPL IAW BSWPM 20-64-17 & WDM 33-51-22.  OPERATIONS CHECKED GOOD IAW AMM 33-51-11.
